Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 49, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at May 15, 2025, 6:42 PM CDT for Kenosha County, Milwaukee County, Racine County, Wisconsin. It was in force for 48 min. 16 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2025, 6:42 PM CDT (23:42 UTC)
- Expired
- May 15, 2025, 7:30 PM CDT
- In force
- 48 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Kenosha County, WI, Milwaukee County, WI, Racine County, WI
The radar
The Milwaukee radar (KMKX), 63 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 6:47 PM CDT | HAIL 1.75 | 2 Ne Pleasant Prairie, WI | |
| May 15, 6:50 PM CDT | HAIL 1.25 | 1 N Pleasant Prairie, WI | Half dollar size hail on the south side of town. |
| May 15, 6:51 PM CDT | HAIL 1 | 1 Nw Kenosha, WI | Report from mPING: Quarter (1.00 in.). |
| May 15, 6:53 PM CDT | HAIL 2 | 3 Nnw Kenosha, WI | Picture of 2 inch hail. |
| May 15, 6:58 PM CDT | HAIL 1.25 | 1 N Pleasant Prairie, WI | Report from mPING: Half Dollar (1.25 in.). |
| May 15, 7:00 PM CDT | TSTM WND DMG | 2 S Racine, WI | Power lines down, uprooted and snapped trees. Hail damage to siding. |
| May 15, 7:00 PM CDT | TSTM WND DMG | 3 S Union Grove, WI | 2 power poles down in Paris. Time estimated from radar. Reports of individual trees down scattered across Kenosha county. |
| May 15, 7:00 PM CDT | TSTM WND DMG | Wind Point, WI | Trained storm spotter reported multiple trees down and broken branches up to 12 inches in diameter. Time estimated by radar. |
| May 15, 7:00 PM CDT | HAIL 1.25 | 1 S Racine, WI | Downtown Racine. |
| May 15, 7:00 PM CDT | HAIL 1.25 | 2 E Elmwood Park, WI | Report from mPING: Half Dollar (1.25 in.). |
| May 15, 7:01 PM CDT | HAIL 1 | 1 E Oak Creek, WI | Report from mPING: Quarter (1.00 in.). |
| May 15, 7:01 PM CDT | HAIL 1 | 1 S South Milwaukee, WI | |
| May 15, 7:01 PM CDT | HAIL 1 | 3 Se Oak Creek, WI | Report from mPING: Quarter (1.00 in.). |
| May 15, 7:03 PM CDT | TSTM WND GST 60 | 2 W North Bay, WI | Batten International Airport in Racine. |
| May 15, 7:05 PM CDT | HAIL 1.75 | 3 Se Oak Creek, WI | Report from mPING: Golf Ball (1.75 in.). |
| May 15, 7:20 PM CDT | HAIL 1 | 1 Nw Wind Point, WI | Report from mPING: Quarter (1.00 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 17 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 3:05 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.7 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1019 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
570
WUUS53 KMKX 152342
SVRMKX
WIC059-079-101-160030-
/O.NEW.KMKX.SV.W.0049.250515T2342Z-250516T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
642 PM CDT Thu May 15 2025
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Southeastern Milwaukee County in southeastern Wisconsin...
Northeastern Racine County in southeastern Wisconsin...
Kenosha County in southeastern Wisconsin...
* Until 730 PM CDT.
* At 642 PM CDT, severe thunderstorms were located along a line
extending from near Eagle Lake to near Paddock Lake to near
Antioch, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Kenosha, Racine, Oak Creek, Mount Pleasant, South Milwaukee,
Pleasant Prairie, Sturtevant, Union Grove, Paddock Lake, Winthrop
Harbor, Raymond, Yorkville, Wind Point, Eagle Lake, Caledonia,
Bristol, Paris, Brighton, Somers, and Elmwood Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Wisconsin.
&&
LAT...LON 4270 8815 4292 8785 4288 8785 4284 8783
4278 8775 4276 8777 4270 8777 4266 8781
4261 8782 4256 8781 4252 8781 4249 8780
4249 8807
TIME...MOT...LOC 2342Z 220DEG 37KT 4273 8809 4262 8805 4252 8800
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PATTERSON1 follow-up statement
327
WWUS53 KMKX 152351
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
651 PM CDT Thu May 15 2025
WIC059-079-101-160030-
/O.CON.KMKX.SV.W.0049.000000T0000Z-250516T0030Z/
Milwaukee WI-Racine WI-Kenosha WI-
651 PM CDT Thu May 15 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHEASTERN MILWAUKEE...NORTHEASTERN RACINE AND EASTERN KENOSHA
COUNTIES...
At 650 PM CDT, severe thunderstorms were located along a line
extending from near Raymond to near Union Grove to near Kenosha,
moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotter reports quarter sized hail in
Kenosha.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Kenosha, Racine, Oak Creek, Mount Pleasant, South Milwaukee, Pleasant
Prairie, Sturtevant, Union Grove, Winthrop Harbor, Raymond,
Yorkville, Wind Point, Caledonia, Paris, Somers, Elmwood Park, North
Bay, Franksville, and Russell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Wisconsin.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4292 8785 4288 8785 4284 8783 4278 8775
4276 8777 4270 8777 4266 8781 4261 8782
4256 8781 4252 8781 4249 8780 4249 8801
4274 8810
TIME...MOT...LOC 2350Z 220DEG 37KT 4278 8804 4267 8800 4257 8795
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PATTERSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 3:28 PM CDT, 3 hours 14 minutes earlier. Its key messages:
- There is a level 3 out of 5 threat for severe thunderstorms this afternoon and evening, with a threat for very large hail, tornadoes, and strong wind gusts. Initial storm development is in progress (as of now, 300 PM CDT). By around 9 PM CDT this evening, the storms should move east over Lake Michigan, marking the end of the event.
- A Tornado Watch is in effect until 10 PM this evening for the entire CWA.
- Marine Dense Fog will linger over the northern three quarters of Lake Michigan, mainly in the western half of the open waters and western nearshore zones until the front clears it out this evening.
- Additional scattered (30 to 60 percent chances) showers and thunderstorms are possible Friday afternoon and early evening. A couple of these storms may reach severe levels.
- Gusty south to southwest winds are expected Friday in the late morning and afternoon hours. Gusts of 35 to 45 MPH are expected.
Area forecast discussion, May 15, 3:28 PM CDT, 3 hours 14 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
328 PM CDT Thu May 15 2025
.KEY MESSAGES...
- There is a level 3 out of 5 threat for severe thunderstorms
this afternoon and evening, with a threat for very large hail,
tornadoes, and strong wind gusts. Initial storm development is
in progress (as of now, 300 PM CDT). By around 9 PM CDT this
evening, the storms should move east over Lake Michigan,
marking the end of the event.
- A Tornado Watch is in effect until 10 PM this evening for the
entire CWA.
- Marine Dense Fog will linger over the northern three quarters
of Lake Michigan, mainly in the western half of the open
waters and western nearshore zones until the front clears it
out this evening.
- Additional scattered (30 to 60 percent chances) showers and
thunderstorms are possible Friday afternoon and early evening.
A couple of these storms may reach severe levels.
- Gusty south to southwest winds are expected Friday in the
late morning and afternoon hours. Gusts of 35 to 45 MPH are
expected.
&&
.SHORT TERM...
Issued 325 PM CDT Thu May 15 2025
Rest of today through Tonight:
Convection has initiated in southwestern / western Wisconsin,
and from this point forward, storms are expected to grow more
intense and increase in coverage, tracking northeastward. A
Tornado Watch is in effect until 10 PM this evening for the
entire region. Please be on alert for severe thunderstorm and
tornado warnings!
Breezy southeast winds expected ahead of the approaching
frontal boundary, veering southwest behind the boundary after
thunderstorms pass. Boundary is currently along a La Crosse to
Monroe WI Line.
Friday:
A level 1 out of 5 risk for severe thunderstorms is also present
Friday afternoon, with the highest potential in southeastern /
east-central WI. HREF mean SBCAPE exceeds 1000 joules Friday
afternoon, with most CAMs developing scattered convection
beginning in the early to mid afternoon, roughly 1 to 4 PM. Peak
coverage / intensity 3 to 7 PM, then winding down thereafter.
Forecast soundings feature a very / well mixed column, with very
high LCL heights (reducing the tornado threat to near zero).
Lapse rates, however, would be supportive of a marginal severe
hail and wind gust threat from any storms that are able to
survive dry air entrainment and persist / strengthen. Wind gusts
will likely be the primary concern (combo of strong low-level
lapse rates and plenty of momentum aloft).
Even without the thunderstorms, soundings indicate that strong
wind gusts could mix down to the surface. 35 to 45 MPH wind
gusts are in the forecast, and a Wind Advisory cannot be ruled
out for the late morning and afternoon hours of Friday. A Gale
Watch is in effect for all adjacent nearshore zones of Lake
Michigan.
Sheppard
&&
.LONG TERM...
Issued 325 PM CDT Thu May 15 2025
Saturday through Thursday:
Low pressure continues northeastward from the upper Great Lakes on
Saturday, allowing breezy west winds to continue ushering in a
cooler airmass, with daytime highs in the mid 60s expected all areas
and only a slight chance (10-30%) for lingering light rain
showers, mainly in central and east-central Wisconsin. Strong
high pressure builds into northern Manitoba and Ontario Canada
on Sunday, allowing for slow north winds, dry weather, and a
weak backdoor cold front / lake breeze (modest northeast winds)
for eastern WI through the afternoon hours of Sunday. Hence,
high temps moderate to the mid to upper 60s inland, while
eastern WI remains cooler, with low 50s along the lakeshore.
Low pressure tracking eastward from the central Plains and passing
just south of our region is likely to deliver a wetting rainfall to
the region next Tuesday or Wednesday. Generally expecting
daytime highs to hold in the 60s for inland areas through the
period. East winds induced by the low to our south should keep
eastern WI cool.
Sheppard
&&
.AVIATION...
Issued 325 PM CDT Thu May 15 2025
Thunderstorms are beginning to develop over western /
southwestern Wisconsin, and are likely to rapidly intensify to
severe levels, tracking east-northeastward through the region
and increasing in coverage. By around 9 PM CDT, storms should
push east of Sheboygan / Milwaukee / Kenosha and move out over
Lake Michigan, bringing an end to the event. Large hail,
damaging winds, and tornadoes are all possible as these storms
roll through. Cumulonimbi are likely to be relatively high-
based (5,000 ft or so) to start, but as storms congeal / merge,
this could descend. Expect frequent lightning with all storms.
Breezy southeast winds with gusts to 20-30 kt expected ahead of
the boundary (gustiest further west), turning southwest as the
boundary and thunderstorms pass. Southwest winds gradually
subside into this evening. Dry weather and mostly clear skies
likely late tonight.
Sheppard
&&
.MARINE...
Issued 325 PM CDT Thu May 15 2025
The northern three quarters of the lake remain under a Dense Fog
Advisory until 7 PM CDT this evening. The majority of this fog
along southern and eastern portions of the lake has already eroded
based on satellite observations. Western nearshore and open
water zones could continue to observe fog until the front clears
it out this evening.
South to southeast winds this afternoon and evening are expected
to remain well below gale force, due to warmer air over the cold
lake. Thunderstorms are expected along a cold front this
evening. Strong to severe storms with large hail will be
possible. Winds will turn southwest behind the front.
Low pressure will then move through northern Minnesota and
northwest Wisconsin Friday, while weakening a bit to around 29.2
inches. Winds will remain southerly over the open waters. Could
see gusts approach gale force over the western shoreline areas
ahead of the main cold front Friday afternoon. An additional round
of thunderstorms will be possible with this secondary front, with
a few strong to severe storms possible again, especially across
the south half of the lake.
Breezy westerly winds are likely Saturday behind the cold front,
as low pressure passes by to the north. Winds decelerate and turn
north Saturday night into Sunday, as high pressure builds in north
of the region.
Sheppard
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646 until 11 PM
Thursday.
Gale Watch...LMZ643-LMZ644-LMZ645-LMZ646...noon Friday to 10
PM Friday.
Dense Fog Advisory...LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-
LMZ567-LMZ669-LMZ671-LMZ673-LMZ675-LMZ868-LMZ870-LMZ872-
LMZ874-LMZ876 until 7 PM Thursday.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, May 15, 2:36 PM CDT, 4 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 236 PM CDT Thu May 15 2025 WIZ046-047-051-052-056>060-062>072-161945- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 236 PM CDT Thu May 15 2025 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight A level 3 out of 5 risk for severe thunderstorms is forecast this afternoon and evening. All hazards are possible, including large to very large hail, tornadoes, and damaging wind gusts. Storms should move out of the region around 9 PM CDT this evening. .DAYS TWO THROUGH SEVEN...Friday through Thursday Thunderstorms will be possible Friday as well. A couple storms may reach severe levels. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening, and again Friday afternoon. LMZ643>646-161945- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 236 PM CDT Thu May 15 2025 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight A Dense Fog Advisory is in effect for visibility less than one nautical mile until 7 pm CDT. A Small Craft Advisory is in effect this afternoon and evening for breezy southeast winds. A broken line of strong to severe thunderstorms is expected between 6 and 9 PM CDT this evening. Damaging wind gusts and large hail may occur. .DAYS TWO THROUGH SEVEN...Friday through Thursday Thunderstorms are possible again Friday. A few strong to severe storms may occur. A Gale Watch is in effect Friday for south to southwest winds gusting to 35 knots. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-161945- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 236 PM CDT Thu May 15 2025 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight A Dense Fog Advisory is in effect for the northern three quarters of the open waters until 7 pm CDT. Thunderstorms are expected this evening, with a few severe storms possible. .DAYS TWO THROUGH SEVEN...Friday through Thursday There will be a chance for thunderstorms again Friday, especially across the south half of the lake. A few strong to severe storms may occur. A few gusts to gale force may occur along the western edge of the lake on Friday, but are not expected to reach the open waters due to the stability of the marine airmass. Sheppard www.weather.gov/mkx
In the hours before
Local storm report, May 15, 6:33 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
633 PM CDT Thu May 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM Hail Theresa 43.51N 88.45W
05/15/2025 E1.00 Inch Dodge WI Public
Report from mPING: Quarter (1.00 in.).
&&
MRCLocal storm report, May 15, 6:34 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
634 PM CDT Thu May 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM Hail Kekoskee 43.53N 88.56W
05/15/2025 E1.25 Inch Dodge WI Public
Report from mPING: Half Dollar (1.25 in.).
&&
MRCLocal storm report, May 15, 6:36 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
636 PM CDT Thu May 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM Hail 4 W Waterford 42.77N 88.28W
05/15/2025 E2.50 Inch Racine WI Trained Spotter
Tennis-Baseball sized hail causing
significant damage to vehicles in far
western Waterford near Walworth county
border.
&&
MRCLocal storm report, May 15, 6:37 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
637 PM CDT Thu May 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM Hail Theresa 43.51N 88.45W
05/15/2025 E1.00 Inch Dodge WI Public
Report from mPING: Quarter (1.00 in.).
&&
MRCLocal storm report, May 15, 6:41 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
641 PM CDT Thu May 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM Hail 1 W Muskego 42.88N 88.14W
05/15/2025 M1.00 Inch Waukesha WI Public
Report from mPING: Quarter (1.00 in.).
&&
MRCLocal storm report, May 15, 6:42 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
642 PM CDT Thu May 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM Hail 1 N Muskego 42.91N 88.12W
05/15/2025 M1.00 Inch Waukesha WI Trained Spotter
&&
MRCThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 8:20 PM CDT | Dense Fog Advisory | MKX | Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan, Washington and 1 more | 15 hr |
| May 15, 3:04 AM CDT | Gale Watch | MKX | 23 hr | |
| May 15, 3:04 AM CDT | Small Craft Advisory | MKX | 20 hr | |
| May 15, 3:13 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 47 min |
| May 15, 3:38 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Iowa, Marquette, Sauk | 52 min |
| May 15, 3:44 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green | 46 min |
| May 15, 4:04 PM CDT | Tornado Warning | MKX | Columbia, Sauk | 26 min |
| May 15, 4:16 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 44 min |
| May 15, 4:18 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Sauk | 57 min |
| May 15, 4:18 PM CDT | Tornado Warning | MKX | Columbia, Sauk | 27 min |
| May 15, 4:27 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Sauk | 21 min |
| May 15, 4:40 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Green Lake, Marquette | 65 min |
| May 15, 4:44 PM CDT | Tornado Warning | MKX | Columbia, Green Lake, Marquette | 46 min |
| May 15, 4:52 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 53 min |
| May 15, 5:02 PM CDT | Severe Thunderstorm Warning | MKX | Washington, Waukesha | 43 min |
| May 15, 5:05 PM CDT | Severe Thunderstorm Warning | MKX | Dodge | 55 min |
| May 15, 5:26 PM CDT | Tornado Warning | MKX | Dodge | 49 min |
| May 15, 5:34 PM CDT | Tornado Warning | MKX | Columbia, Dodge, Fond du Lac, Green Lake | 26 min |
| May 15, 5:37 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Green Lake | 68 min |
| May 15, 5:40 PM CDT | Severe Thunderstorm Warning | MKX | Washington, Waukesha | 50 min |
| May 15, 5:48 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 42 min |
| May 15, 5:57 PM CDT | Severe Thunderstorm Warning | MKX | Dodge | 48 min |
| May 15, 5:59 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson, Waukesha | 44 min |
| May 15, 6:02 PM CDT | Severe Thunderstorm Warning | MKX | Racine, Walworth, Waukesha | 43 min |
| May 15, 6:02 PM CDT | Tornado Warning | MKX | Dodge, Fond du Lac, Washington | 28 min |
| May 15, 6:12 PM CDT | Tornado Warning | MKX | Fond du Lac | 16 min |
| May 15, 6:14 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac | 50 min |
| May 15, 6:21 PM CDT | Special Marine Warning | MKX | 114 min | |
| May 15, 6:21 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee | 39 min |
| May 15, 6:23 PM CDT | Tornado Warning | MKX | Fond du Lac, Sheboygan | 37 min |
| May 15, 6:24 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Racine, Waukesha | 36 min |
| May 15, 6:26 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Sheboygan, Washington | 79 min |
| May 15, 6:29 PM CDT | Special Marine Warning | MKX | 2 hr | |
| May 15, 6:56 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee | 24 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.